# SDR HNAA2024041000284

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 50,646 hours, 47,756 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack Ovrheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PACK 1 O/H ON T/O ROLL. RESET PACK NO FURTHER ISSUES. NO 30 DAY HISTORY. FACT  06APR24  06:38  SCE IRREGULARITY CLEARED USEING NORMAL CREW PROCEDURES
